# SDR DL72S982441

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483DA
- Make and model: Boeing 727232
- Aircraft serial: 20863
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 228
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE WAS FOUND WITH TWO .5 INCH CRACKS EMANATING FROM LIGHTNING STRIKE MARKS OVER THE FS 228 FRAME JUST BELOW THE STRINGER 19L SKIN LAP SPLICE.  THE CRACKS WERE ROUTED OUT OF THE SKIN AND REPAIRED WITH AN EXTERNAL ALUMINUM      DOUBLER PER B727 SRM 53-30-3.  THE REPAIR WAS DOCUMENTED PER ER/A 366158-14.
